# SDR IXKA960016

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 1102837
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 81 - POST-FLIGHT, AFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND RPELACED POWER PACK.  (X)
